Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Positive HLA B27, having change in walking style post intake of medicines. How can I rectify it?

Hi I Imran, Age 28, Height 5.7 inch, My blood test report of HLA B27 is positive. Doctor prescribed me Indocap SR 75mg, Above 5, Nurokind G and Nurokind plus. After taking alll this medicine my pain is reduce but my walking style is changed my walking is not normal. How i correct my walking which exercise is best for me please help me to solve my walking problem.
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  229
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Homeopath 's  Response
hi welcome to HCM
-hi i had gone through your query and understand your concerns. i would come up with the possibility of ANKYLOSING SPONDYLOSIS is the underlying cause for your sufferings.

-without treating the underlying cause ( Ankylosing Spondylitis ),your walking complaints cant be cured.

-basically it is an autoimmune disease which affect the your immune system and produce your complaints.

treatment option;
i advise you taking Homeopathic medicines gives safe and permanent cure for your complaints along with management with physiotherapy
consult your local homeopathic physician for correct diagnosis of the case and remedy to fit your complaints
I hope this is helpful for you, thank you          
Answered: Sun, 13 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor